Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-14-2003, 05:00 AM
Max Davis
Guest
 
Posts: n/a
Default Micardis

Notice slight dizzyness when laying down on back. Take Micardis 80mgs once a day in AM. Taking about 2 weeks still continuing. Any suggestions???<br>Notice no other change. Given to me by my Cardiologist. I also take Hydrochlorothiazide 12.5mgs and Atenolol 25mgs daily. I have a noisey Murmur from age 18 on.Had Recmatic.Fever than . Im 83yrs young
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Micardis Hamdi Latif Micardis 3 05-27-2011 05:04 PM
micardis Jamie Micardis 4 05-27-2011 05:00 PM
Micardis anonymous Micardis 0 12-03-2005 06:00 AM
MICARDIS DAVID Micardis 0 12-02-2005 06:00 AM
micardis hct Unregistered Micardis 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:48 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.